Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 48, NWS Bismarck, ND

June 25, 2011McKenzie County, Mountrail County, Williams County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 25, 2011, 3:45 PM CDT for McKenzie County, Mountrail County, Williams County, North Dakota. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2011, 3:45 PM CDT (20:45 UTC)
Expired
Jun 25, 2011, 4:45 PM CDT
In force
60 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties McKenzie County, ND, Mountrail County, ND, Williams County, ND

What was reported inside it

TimeReportWhereRemark
Jun 25, 4:19 PM CDTHAIL 1.7511 S Ross, NDPUBLIC REPORT RELAYED BY BROADCAST MEDIA...

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2011-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1375 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2011-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1375 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
615 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WUUS53 KBIS 252045
SVRBIS
NDC053-061-105-252145-
/O.NEW.KBIS.SV.W.0048.110625T2045Z-110625T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
345 PM CDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA...
  CENTRAL MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA...
  SOUTHEASTERN WILLIAMS COUNTY IN NORTHWEST NORTH DAKOTA...

* UNTIL 445 PM CDT.

* AT 244 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED NEAR WHITE EARTH BAY RECREATION AREA...OR 39
  MILES EAST OF WILLISTON...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITE EARTH BAY RECREATION AREA...ROSS AND STANLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4845 10246 4824 10216 4800 10285 4816 10299
TIME...MOT...LOC 2045Z 248DEG 27KT 4812 10276
WIND...HAIL <50MPH 1.50IN

$$

HEINERT
1 follow-up statement
760 
WWUS53 KBIS 252058
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
358 PM CDT SAT JUN 25 2011

NDC105-252108-
/O.CAN.KBIS.SV.W.0048.000000T0000Z-110625T2145Z/
WILLIAMS ND-
358 PM CDT SAT JUN 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILLIAMS COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4824 10216 4807 10266 4804 10281 4813 10287
      4814 10282 4820 10283 4845 10246
TIME...MOT...LOC 2058Z 241DEG 34KT 4817 10261

$$

NDC053-061-252145-
/O.CON.KBIS.SV.W.0048.000000T0000Z-110625T2145Z/
MOUNTRAIL ND-MCKENZIE ND-
358 PM CDT SAT JUN 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN 
MCKENZIE AND CENTRAL MOUNTRAIL COUNTIES UNTIL 445 PM CDT...

AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WHITE EARTH BAY RECREATION AREA...OR 44 MILES EAST OF WILLISTON...
MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  ROSS AND STANLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

IF ON OR NEAR A LAKE OR RIVER...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. IN ADDITION...THUNDERSTORMS CAN PRODUCE
LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO DOCK
AND SEEK SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A
THUNDERSTORM.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4824 10216 4807 10266 4804 10281 4813 10287
      4814 10282 4820 10283 4845 10246
TIME...MOT...LOC 2058Z 241DEG 34KT 4817 10261
WIND...HAIL 60MPH 1.50IN

$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:46 PM CDT, 59 minutes earlier.

Area forecast discussion, Jun 25, 2:46 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
246 PM CDT SAT JUN 25 2011

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...

MAIN PROBLEM IN THE SHORT TERM WILL BE THUNDERSTORMS
CHANCES...THREAT OF SEVERE WEATHER AND HEAVY RAIN.

CURRENTLY...LOW PRESSURE OVER CENTRAL AND WESTERN NORTH DAKOTA.
ATMOSPHERE CONTINUES TO DESTABILIZE OVER THE REGION...AHEAD OF AN
APPROACHING SHORTWAVE ROTATING AROUND CANADIAN LOW PRESSURE
SYSTEM.

LATE THIS AFTERNOON/THIS EVENING...EXPECT THUNDERSTORM
DEVELOPMENT A BIT LATER THIS AFTERNOON IN AN AREA OF CONVERGENCE
OVER WESTERN/CENTRAL NORTH DAKOTA. WEAK SHEAR LATE THIS
AFTERNOON/TONIGHT WILL INCREASE WITH APPROACHING SHORTWAVE. THIS
WILL SET THE STAGE FOR POSSIBLE SEVERE STORMS THIS EVENING.
PREVIOUS SHIFT ALREADY HAD THIS GOING AND SEE NO REASON TO CHANGE.
MAIN THREAT WOULD BE LARGE HAIL AND WINDS IN THE MOST ORGANIZED
STORMS. IN ADDITION TO THE POSSIBLE SEVERE WEATHER...THE GFS
SHOWS 130 TO 150 PERCENT OF NORMAL PRECIPITABLE WATER OVER ALL BUT
THE FAR WEST CENTRAL AND NORTHWEST....WITH DECENT MOISTURE
TRANSPORT CONTINUING INTO THIS EVENING.THEREFORE WE WILL CONTINUE
THE HEAVY RAIN MENTION TONIGHT.

LATE TONIGHT AND SUNDAY...IMPULSES CONTINUE TO ROTATE THROUGH THE
AREA...ALONG A STALLING FRONTAL BOUNDARY. MODELS INDICATE A SERIES
OF CONVECTIVE CLUSTERS TRAVERSING THE SOUTHERN CWA LATE TONIGHT
THROUGH SUNDAY. THERE IS SOME DISAGREEMENT BETWEEN THE EXACT
LOCATION OF THE HEAVIEST PRECIPITATION...BUT THE GENERAL CONSENSUS
IS ALONG THE NORTH DAKOTA/SOUTH DAKOTA BORDER. 3 HOUR FLASH FLOOD
GUIDANCE GENERALLY AROUND 1.5 INCHES OVER SOUTH CENTRAL NORTH
DAKOTA...WITH AMOUNTS HIGHER IN THE SOUTHWEST. WILL ERR ON THE
SIDE OF CAUTION AND INCLUDE THE SOUTHWEST IN A FLASH FLOOD WATCH
FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON. THIS WOULD INCLUDE THE
FAR SOUTHWEST AND MOST OF SOUTH CENTRAL NORTH DAKOTA.

...SUNDAY NIGHT...FRONTAL BOUNDARY PUSHES WELL SOUTH OF THE AREA
AND DRIER AIR FILTERS IN FROM THE NORTH...BRINGING AN END TO THE
HEAVY RAIN THREAT. BEST CHANCES OF THUNDERSTORMS WILL BE IN THE
SOUTH DURING THE EVENING.

.LONG TERM...MONDAY THROUGH SATURDAY...

EXITING UPPER TROUGH MONDAY AFTERNOON WILL END ANY SHOWER THREAT
FROM WEST TO EAST AS A NORTHWEST FLOW ALOFT PRODUCES COOLER AND
DRIER AIR IN NORTH DAKOTA. RIDGING TAKES CONTROL AND BUILDS NORTH
FROM THE CENTRAL PLAINS INTO THE NORTHERN PLAINS WITH WARMER AND
GRADUALLY MORE HUMID AIR THROUGH WEDNESDAY. BY THURSDAY AFTERNOON
THE RIDGE AXIS IS EAST OF NORTH DAKOTA WITH SOUTHWEST FLOW AND
INSTABILITY ENTERING THE FORECAST AGAIN. THE GFS IS SLOWER THAN THE
ECMWF WITH THE NEXT UPPER TROUGH...BUT BOTH MODELS DEVELOP SOME
SHOWER/THUNDERSTORMS THURSDAY AFTERNOON INTO THURSDAY NIGHT. THE EC
QUICKLY CLEARS THE ARE OUT BY FRIDAY AND SATURDAY WITH DRIER
WEATHER...WHILE THE SLOWER GFS KEEPS SOME PRECIPITATION THREAT INTO
FRIDAY FOLLOWED BY A DRY SATURDAY.

TEMPERATURES WILL WARM THROUGH THE 80S WEDNESDAY AND THURSDAY WITH
DEWPOINTS IN THE 60S...SO IT WILL FEEL MUGGY THROUGH THURSDAY.
COOLER AND DRIER AIR SHOULD ARRIVE FRIDAY INTO SATURDAY BEHIND OUR
DEPARTING UPPER TROUGH AS MENTIONED ABOVE. OVERNIGHT LOWS AROUND 50F
TUESDAY MORNING...THEN 60S WEDNESDAY AND THURSDAY MORNINGS BEFORE
THE 50S AGAIN RETURN FRIDAY AND SATURDAY.

&&

.AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH SUNDAY...AT JUST ABOUT ANYTIME AND AT ANY AERODROME. THUS
HAVE SKEWED THE TAFS TOWARD VCTS AND VCSH UNTIL RADAR CLEARLY
DEFINES WHERE THE PRECIPITATION IS. EXPECT VFR CONDITIONS OUTSIDE OF
THUNDERSTORMS...BUT WHERE WE DO RECEIVE THE THUNDERSTORMS EXPECT
MVFR CEILINGS AND VISIBILITIES.

&&

.HYDROLOGY...FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST AND SOUTH
CENTRAL NORTH DAKOTA. ALTHOUGH ANY THUNDERSTORMS THIS AFTERNOON
AND THIS EVENING HAS THE CAPABILITY OF PRODUCING VERY HEAVY
RAIN...THE MAIN THREAT OF HEAVY RAIN WILL BE LATE TONIGHT THROUGH
SUNDAY AS A COLD FRONT STALLS OVER SOUTHERN NORTH DAKOTA. IMPULSES
ROTATING AROUND AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PROVIDE THE
SPARK AND WE HAVE AN INCREASINGLY MOIST LOW LEVEL ENVIRONMENT
SETTING UP TONIGHT THROUGH SUNDAY. IN ADDITION FLASH FLOOD
GUIDANCE IS QUITE LOW OVER MUCH OF THE SOUTH CENTRAL...WITH 3 HOUR
VALUES AROUND 1.5 INCHES IN MANY LOCATIONS. THE HEAVY RAIN THREAT
IS EXPECTED TO END SUNDAY EVENING AS THE UPPER LOW GETS SHOVED
INTO EASTERN CANADA...WHICH PUSHES THE SURFACE FRONTAL BOUNDARY
WELL SOUTH OF THE AREA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 1 AM CDT /MIDNIGHT MDT/ SUNDAY THROUGH
SUNDAY EVENING FOR NDZ020-023-025-033>037-040>048-050-051.

&&

SHORT TERM...TWH
LONG TERM/AVIATION....KS
Hazardous weather outlook, Jun 25, 4:19 AM CDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
419 AM CDT SAT JUN 25 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-260930-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
419 AM CDT SAT JUN 25 2011 /319 AM MDT SAT JUN 25 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...SOME SEVERE AND CAPABLE OF PRODUCING HEAVY
RAINFALL ARE POSSIBLE ACROSS CENTRAL AND PORTIONS OF WESTERN NORTH
DAKOTA THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER ROUND OF THUNDERSTORMS...POTENTIALLY STRONG TO SEVERE...ARE
POSSIBLE EAST OF HIGHWAY 83 AND SOUTH OF INTERSTATE 94 ON SUNDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED ACROSS CENTRAL AND PORTIONS OF
WESTERN NORTH DAKOTA THIS AFTERNOON.

TM

In the hours before

Special weather statement, Jun 25, 10:10 AM CDT, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1010 AM CDT SAT JUN 25 2011

NDZ010-251615-
MOUNTRAIL-
1010 AM CDT SAT JUN 25 2011

...SPECIAL WEATHER STATEMENT...

AT 1004 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ABOUT 11 MILES SOUTHWEST OF STANLEY IN MOUNTRAIL
COUNTY...MOVING EAST AT 30 MPH.

FUNNEL CLOUDS...PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  STANLEY BY 1015 AM CDT...
  PALERMO BY 1030 AM CDT...
  BLAISDELL BY 1045 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

SIMOSKO
Special weather statement, Jun 25, 2:59 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
259 PM CDT SAT JUN 25 2011

NDZ010-017-252100-
MCKENZIE-MOUNTRAIL-
259 PM CDT SAT JUN 25 2011

...SPECIAL WEATHER STATEMENT...

AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER SOUTHWESTERN MOUNTRAIL COUNTY...
MOVING NORTHEAST AT 30 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS CAN BE EXPECTED WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  4 BEARS LODGE...      NEW TOWN...           VAN HOOK PARK...
  PARSHALL BAY RECREATION AREA...             BELDEN...
  PLAZA...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HEINERT
Local storm report, Jun 25, 3:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
334 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             5 S 4 BEARS LODGE       47.91N 102.57W
06/25/2011  E1.25 INCH       MOUNTRAIL          ND   TRAINED SPOTTER

&&

NHEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:16 PM CDTSevere Thunderstorm WarningBISMcKenzie59 min
Jun 24, 9:53 PM CDTAreal Flood AdvisoryBISMcKenzie3 hr
Jun 24, 10:47 PM CDTAreal Flood AdvisoryBISMcKenzie, Mountrail4 hr
Jun 24, 10:57 PM CDTAreal Flood AdvisoryBISDunn, McKenzie3 hr
Jun 25, 5:42 AM CDTFlash Flood WarningBISWard6 hr
Jun 25, 3:10 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail35 min
Jun 25, 3:22 PM CDTFlash Flood WatchBISAdams, Bowman, Burleigh, Dickey, Emmons, Foster and 11 more25 hr
Jun 25, 3:44 PM CDTSevere Thunderstorm WarningBISMountrail47 min
Jun 25, 3:50 PM CDTAreal Flood AdvisoryBISBurke, McKenzie, Mountrail, Williams4 hr
Jun 25, 4:04 PM CDTSevere Thunderstorm WarningBISBurke, Renville, Ward56 min
Jun 25, 4:17 PM CDTTornado WarningBISMountrail28 min
Jun 25, 4:22 PM CDTSevere Thunderstorm WarningBISBottineau, Renville53 min
Jun 25, 4:50 PM CDTSevere Thunderstorm WarningBISBottineau, Renville, Ward25 min
Jun 25, 4:52 PM CDTAreal Flood AdvisoryBISBottineau, Burke, McHenry, Mountrail, Renville, Ward6 hr
Jun 25, 5:05 PM CDTSevere Thunderstorm WarningBISMountrail, Ward55 min
Jun 25, 5:13 PM CDTSevere Thunderstorm WarningBISBottineau, Renville62 min
Jun 25, 5:41 PM CDTSevere Thunderstorm WarningBISWard19 min
Jun 25, 5:46 PM CDTFlash Flood WarningBISBottineau, Renville, Ward3 hr
Jun 25, 5:54 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry66 min
Jun 25, 5:57 PM CDTSevere Thunderstorm WarningBISRenville, Ward42 min
Jun 25, 6:19 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward41 min
Jun 25, 6:41 PM CDTFlash Flood WarningBISBottineau, McHenry3 hr
Jun 25, 6:45 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Rolette60 min
Jun 25, 6:53 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette67 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.